# SDR HNAA2012030500656

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 58,676 hours, 65,281 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, NLG RED UNSAFE AND AMBER INTRANSIT LIGHT REMAINED ILLUMINATED.  AFTER 1 MINUTE, LIGHTS EXTINGUSHED. CYCLED GEAR DOWN GREEN LIGHTS ILLUMINATED.  REPLACED RELAYS 3261-K5, K6, K7 AND K8.  OPS CHECKED GOOD. PSEU TEST WITH NO FAULTS AND NO MEMORY.
